Opdivo / Nivolumab side effects

New Contributor

Opdivo / Nivolumab side effects

Hello,

My brother considers taking Opdivo (Nivolumab) off label after resection of his gastric adenocarcinoma. There are clinical trials ongoing to prove the efficacy of using Opdivo before disease recurrence.

The question is what are the side effects? There are so contradictory opinions from physicians! Some of them say don't do it, others think it can help. Whether anyone is on Opdivo? Could you please share your thoughts? What are the most significant side effects? How difficult to tolerate them? He lives in a small town. Is there something that can happen that he would need very sophisticated emergency help?

Thank you!

Andrey

1 REPLY 1
Community Manager

Re: Opdivo / Nivolumab side effects

Morning @Parhitbr 

 

There's some information over here on NPS about Opdivo and you can do a search over at the  Australian Government site for the Therapeutic Goods Administration as well for some more in depth information.

 

I hope this helps you out some!

 

Cheers,

Kate

Online Community Manager

Post new topic
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.